# SDR DALA2015031402204

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 994-997
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN RT X=-4 TO X=-6, STA 994 TO 997 AT KEEL BEAM AREA.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 51-30-05, DWG 9936368, REV AW.
